# SDR 99ZZZX1452

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O235N2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 05K21123
- Condition: Mismanufactured
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

VISUAL INSPECTION OF FACTORY NEW CYLINDER KIT P/N 05K21123 PRIOR TO INSTALLATION, REVEALED THE WRONG PART NUMBER OUTER EXHAUST VALVE SPRING SEAT WAS INSTALLED. THE PROPER PART NUMBER FOR THIS PART IS LW-10077. THE NEW CYLINDER WAS RECEIVED FROM A FACTORY DISTRIBUTOR WITH A P/N LW-16475 SEAT INSTALLED.  THE LW-16475 SEAT DID NOT ALLOW THE VALVE KEGS (OR KEEPERS) TO PROPERLY SEAT ON THE VALVE STEM.  IF INSTALLED, THE KEEPERS WOULD LIKELY FAIL AND ALLOW THE EXHAUST VALVE TO ENTER THE CYLINDER WHICH COULD LEAD TO ENGINE FAILURE.
